Alert archive / Texas / River Flood Warnings in 2021

River Flood Warning 48, NWS Corpus Christi, TX

July 9, 2021Live Oak County, Texas

NWS Corpus Christi, TX issued this river flood warning at Jul 9, 2021, 8:51 AM CDT for Live Oak County, Texas. It took effect at Jul 10, 2021, 5:19 PM CDT. It was in force for 27 hr.

The area

The outline as issued.

The facts

Issued
Jul 9, 2021, 8:51 AM CDT (13:51 UTC)
In effect from
Jul 10, 2021, 5:19 PM CDT
Expired
Jul 11, 2021, 8:42 PM CDT
In force
27 hr
Issued by
NWS Corpus Christi, TX
Area
Storm-based polygon
Flood severity
Minor

County Live Oak County, TX

The radar

The Corpus Christi radar (KCRP), 114 km from the middle of the area, began a volume at 13:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Atascosa River at Whitsett (WTTT2). The gauge peaked at 18.40 ft at Jul 11, 2021, 10:00 PM CDT.

actionminormoderate1015202507/0907/1007/1107/1207/13
Action stage
20 ft
Minor stage
20 ft
Moderate stage
24 ft
Major stage
26 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08208000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

868 
WGUS44 KCRP 091351
FLWCRP

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Corpus Christi TX
851 AM CDT Fri Jul 9 2021

...The National Weather Service in Corpus Christi TX has issued a 
Flood Warning for the following rivers in Texas...

  Atascosa River At Whitsett affecting Live Oak County.

For the Atascosa River...including Whitsett...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/crp.

&&


TXC297-100500-
/O.NEW.KCRP.FL.W.0048.210710T2219Z-000000T0000Z/
/WTTT2.1.ER.210710T2219Z.210711T1800Z.210712T1715Z.NO/
851 AM CDT Fri Jul 9 2021

The National Weather Service in Corpus Christi has issued a

* Flood Warning for
  the Atascosa River At Whitsett.
* From Saturday afternoon until further notice.
* At 8:15 AM CDT Friday the stage was 8.6 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage 
  Saturday afternoon to a crest of 23.6 feet early Sunday afternoon. 
  It will then fall below flood stage early Monday afternoon.
* Impact...At 24.0 feet, Moderate lowland flooding occurs, damaging 
  crop land in season and flooding pastureland.

&&


 Below are the latest river stages and stage forecasts:

  Fld   Observed                Forecasts (7 am)
Location       Stg   Stg   Day/Time    Sat   Sun   Mon   Tue   Wed

Atascosa River
Whitsett       20.0  8.6   Fri 8 am    15.0  23.2  21.4  13.3  6.6





&&

LAT...LON 2861 9834 2869 9824 2861 9818 2849 9814
      2849 9824 2856 9826

$$

ANM
7 follow-up statements
014 
WGUS84 KCRP 091954
FLSCRP

Flood Statement
National Weather Service Corpus Christi TX
254 PM CDT Fri Jul 9 2021

...The Flood Warning continues for the following rivers in Texas...

  Atascosa River At Whitsett affecting Live Oak County.

For the Atascosa River...including Whitsett...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/crp.

&&


TXC297-101100-
/O.EXT.KCRP.FL.W.0048.210710T2312Z-210713T0933Z/
/WTTT2.1.ER.210710T2312Z.210711T1800Z.210712T1732Z.NO/
254 PM CDT Fri Jul 9 2021

...The Flood Warning is now in effect until early Tuesday morning...

The Flood Warning continues for
  the Atascosa River At Whitsett.
* From Saturday evening to early Tuesday morning.
* At 2:15 PM CDT Friday the stage was 9.5 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage 
  tomorrow evening to a crest of 23.4 feet early Sunday afternoon. 
  It will then fall below flood stage early Monday afternoon.
* Impact...At 24.0 feet, Moderate lowland flooding occurs, damaging 
  crop land in season and flooding pastureland.

&&


 Below are the latest river stages and stage forecasts:

  Fld   Observed                Forecasts (1 pm)
Location       Stg   Stg   Day/Time    Sat   Sun   Mon   Tue   Wed

Atascosa River
Whitsett       20.0  9.5   Fri 2 pm    17.4  23.4  19.9  11.5  6.2





&&

LAT...LON 2861 9834 2869 9824 2861 9818 2849 9814
      2849 9824 2856 9826

$$

TC
053 
WGUS84 KCRP 100145
FLSCRP

Flood Statement
National Weather Service Corpus Christi TX
845 PM CDT Fri Jul 9 2021

...The Flood Warning is extended for the following rivers in Texas...

  Atascosa River At Whitsett affecting Live Oak County.

For the Atascosa River...including Whitsett...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/crp.

&&


TXC297-101645-
/O.EXT.KCRP.FL.W.0048.210710T1750Z-210713T1048Z/
/WTTT2.1.ER.210710T1750Z.210711T1200Z.210712T1848Z.NO/
845 PM CDT Fri Jul 9 2021

...The Flood Warning is now in effect until early Tuesday morning...

The Flood Warning continues for
  the Atascosa River At Whitsett.
* From Saturday afternoon to early Tuesday morning.
* At 8:15 PM CDT Friday the stage was 9.3 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage early 
  tomorrow afternoon to a crest of 23.6 feet Sunday morning. It will 
  then fall below flood stage early Monday afternoon.
* Impact...At 24.0 feet, Moderate lowland flooding occurs, damaging 
  crop land in season and flooding pastureland.

&&


 Below are the latest river stages and stage forecasts:

  Fld   Observed                Forecasts (7 pm)
Location       Stg   Stg   Day/Time    Sat   Sun   Mon   Tue   Wed

Atascosa River
Whitsett       20.0  9.3   Fri 8 pm    22.1  23.1  18.7  10.1  5.4





&&

LAT...LON 2861 9834 2869 9824 2861 9818 2849 9814
      2849 9824 2856 9826

$$

TC
306 
WGUS84 KCRP 101352
FLSCRP

Flood Statement
National Weather Service Corpus Christi TX
852 AM CDT Sat Jul 10 2021

...The Flood Warning is extended for the following rivers in Texas...

  Atascosa River At Whitsett affecting Live Oak County.

For the Atascosa River...including Whitsett...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/crp.

&&


TXC297-110500-
/O.EXT.KCRP.FL.W.0048.210711T2248Z-000000T0000Z/
/WTTT2.1.ER.210711T2248Z.210712T0000Z.210712T0100Z.NO/
852 AM CDT Sat Jul 10 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Atascosa River At Whitsett.
* From Sunday afternoon until further notice.
* At 8:15 AM CDT Saturday the stage was 10.7 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage Sunday 
  afternoon to a crest of 20.1 feet Sunday evening. It will then 
  fall below flood stage by early Monday morning.
* Impact...At 20.0 feet, Minor lowland flooding reaches the lowest 
  areas of crop and pastureland.

&&


 Below are the latest river stages and stage forecasts:

  Fld   Observed                Forecasts (7 am)
Location       Stg   Stg   Day/Time    Sun   Mon   Tue   Wed   Thu

Atascosa River
Whitsett       20.0  10.7  Sat 8 am    18.7  17.9  10.7  5.8   4.0





&&

LAT...LON 2861 9834 2869 9824 2861 9818 2849 9814
      2849 9824 2856 9826

$$

ANM
184 
WGUS84 KCRP 101950
FLSCRP

Flood Statement
National Weather Service Corpus Christi TX
250 PM CDT Sat Jul 10 2021

...The Flood Warning continues for the following rivers in Texas...

  Atascosa River At Whitsett affecting Live Oak County.

For the Atascosa River...including Whitsett...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/crp.

&&


TXC297-111100-
/O.EXT.KCRP.FL.W.0048.210712T0000Z-210712T1600Z/
/WTTT2.1.ER.210712T0000Z.210712T0000Z.210712T0000Z.NO/
250 PM CDT Sat Jul 10 2021

...The Flood Warning is now in effect until late Monday morning...

The Flood Warning continues for
  the Atascosa River At Whitsett.
* From Sunday evening to late Monday morning.
* At 2:15 PM CDT Saturday the stage was 12.5 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 20.0 feet 
  tomorrow evening and then begin a slow fall.
* Impact...At 20.0 feet, Minor lowland flooding reaches the lowest 
  areas of crop and pastureland.

&&


 Below are the latest river stages and stage forecasts:

  Fld   Observed                Forecasts (1 pm)
Location       Stg   Stg   Day/Time    Sun   Mon   Tue   Wed   Thu

Atascosa River
Whitsett       20.0  12.5  Sat 2 pm    19.7  16.5  9.4   5.3   3.8





&&

LAT...LON 2861 9834 2869 9824 2861 9818 2849 9814
      2849 9824 2856 9826

$$

TC
079 
WGUS84 KCRP 110215
FLSCRP

Flood Statement
National Weather Service Corpus Christi TX
915 PM CDT Sat Jul 10 2021

...The Flood Warning is extended for the following rivers in Texas...

  Atascosa River At Whitsett affecting Live Oak County.

For the Atascosa River...including Whitsett...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/crp.

&&


TXC297-111715-
/O.EXT.KCRP.FL.W.0048.210712T0000Z-210712T2227Z/
/WTTT2.1.ER.210712T0000Z.210712T0600Z.210712T0627Z.NO/
915 PM CDT Sat Jul 10 2021

...The Flood Warning is now in effect until Monday afternoon...

The Flood Warning continues for
  the Atascosa River At Whitsett.
* From Sunday evening to Monday afternoon.
* At 8:15 PM CDT Saturday the stage was 13.8 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage 
  tomorrow evening to a crest of 20.1 feet early Monday morning. It 
  will then fall below flood stage early Monday morning.
* Impact...At 20.0 feet, Minor lowland flooding reaches the lowest 
  areas of crop and pastureland.

&&


 Below are the latest river stages and stage forecasts:

  Fld   Observed                Forecasts (7 pm)
Location       Stg   Stg   Day/Time    Sun   Mon   Tue   Wed   Thu

Atascosa River
Whitsett       20.0  13.8  Sat 8 pm    20.0  14.8  9.1   5.8   3.8





&&

LAT...LON 2861 9834 2869 9824 2861 9818 2849 9814
      2849 9824 2856 9826

$$

TC
107 
WGUS84 KCRP 111405
FLSCRP

Flood Statement
National Weather Service Corpus Christi TX
905 AM CDT Sun Jul 11 2021

...The Flood Warning continues for the following rivers in Texas...

  Atascosa River At Whitsett affecting Live Oak County.

For the Atascosa River...including Whitsett...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/crp.

&&


TXC297-120515-
/O.EXT.KCRP.FL.W.0048.210712T0524Z-210712T2043Z/
/WTTT2.1.ER.210712T0524Z.210712T1200Z.210712T1342Z.NO/
905 AM CDT Sun Jul 11 2021

...The Flood Warning is now in effect until tomorrow afternoon...

The Flood Warning continues for
  the Atascosa River At Whitsett.
* From late tonight to tomorrow afternoon.
* At 8:15 AM CDT Sunday the stage was 16.6 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage just 
  after midnight tonight to a crest of 20.2 feet tomorrow morning. 
  It will then fall below flood stage by Monday afternoon.
* Impact...At 20.0 feet, Minor lowland flooding reaches the lowest 
  areas of crop and pastureland.

&&


 Below are the latest river stages and stage forecasts:

  Fld   Observed                Forecasts (7 am)
Location       Stg   Stg   Day/Time    Mon   Tue   Wed   Thu   Fri

Atascosa River
Whitsett       20.0  16.6  Sun 8 am    20.2  11.6  4.5   3.9   3.4





&&

LAT...LON 2861 9834 2869 9824 2861 9818 2849 9814
      2849 9824 2856 9826

$$

EMF
115 
WGUS84 KCRP 120142
FLSCRP

Flood Statement
National Weather Service Corpus Christi TX
842 PM CDT Sun Jul 11 2021

...The Flood Warning is cancelled for the following river in Texas...

   Atascosa River at Whitsett affecting Live Oak County.

TXC297-120245-
/O.CAN.KCRP.FL.W.0048.210712T0524Z-210712T0142Z/
/WTTT2.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
842 PM CDT Sun Jul 11 2021

...The Flood Warning for the Atascosa River At Whitsett has been 
cancelled...

The Flood Warning is cancelled for
  the Atascosa River At Whitsett.
* At 8:15 PM CDT Sunday, the stage was 18.3 feet.
* Flood stage is 20.0 feet.
* Forecast...The river is expected to rise to a crest of 18.5 feet 
  just after midnight tonight, and then begin to fall. This is the 
  last statement for this event.

&&


 Below are the latest river stages and stage forecasts:

  Fld   Observed                Forecasts (7 pm)
Location       Stg   Stg   Day/Time    Mon   Tue   Wed   Thu   Fri

Atascosa River
Whitsett       20.0  18.3  Sun 8 pm    15.2  9.2   6.1   4.5   3.5





&&

LAT...LON 2861 9834 2869 9824 2861 9818 2849 9814
      2849 9824 2856 9826

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this river flood warning went out at Jul 9, 6:34 AM CDT, 2 hours 17 minutes earlier.

Area forecast discussion, Jul 9, 6:34 AM CDT, 2 hours 17 minutes before
Area Forecast Discussion
National Weather Service Corpus Christi TX
634 AM CDT Fri Jul 9 2021

.AVIATION...12Z TAFs

LIFR conditions being observed at COT and MFVR conditions at
ALI/LRD/VCT this morning with rain occurring at the
aforementioned sites. CRP currently at VFR. Expect MFVR/IFR
conditions today as showers and thunderstorms continue to push
through the region. LIFR conditions are possible at times due to
low ceilings and heavier downpours reducing vsby. Rain chances
should diminish this evening, with all sites expected to be
VFR after 00Z. Periods of MVFR vsby are possible at ALI and VCT
overnight tonight.

&&

.PREV DISCUSSION... /Issued 528 AM CDT Fri Jul 9 2021/

SHORT TERM (Today through Saturday)...

Doppler Radar imagery indicates moderate to heavy rainfall occurring
over the Victoria Crossroads, northern Coastal Plains, and along the
coastline this morning. Flash Flood warnings are currently in effect
for portions of the northern Coastal Plains and Victoria Crossroads
as showers continue to train over already saturated soils. PWATs
remain above 2.0", so with ample moisture in place, anticipate
numerous showers and scattered thunderstorms again today as the low
pressure continues a gradual westward movement. Tropical funnels
will be possible today due to the combination of light winds and a
copious amount of tropical moisture. Most of these funnel clouds
will be short lived, and usually do not touch the ground; however,
be prepared to seek shelter in the event a funnel does reach the
ground.

A Flash Flood Watch remains in effect through 7 PM, and rain chances
should diminish by this time.

A mid-level ridge will begin to move into South TX from the west
during the day Saturday. Though PWAT values remain at or above 2.0",
mid-level ridging should limit precipitation coverage with isolated
to scattered showers and thunderstorms possible.

A Coastal Flood Advisory is in effect today until 1 PM today. P-ETSS
guidance suggests tide levels approaching or exceeding 2 feet MSL
during times of high tide. This, along with wave periods around 7
seconds could lead to minor coastal flooding along Middle Texas
Coast beaches. There is a moderate risk for rip currents today and
Saturday.

LONG TERM (Saturday Night through Thursday)...

Drier conditions expected Saturday night/Sunday owing to an upper
ridge. However, the GFS and ECMWF are generally consistent with an
upper trough entering the region from the north Sunday night/Monday.
The trough is predicted to gradually dissipate Tuesday, followed by
a general weakness in the 500mb height field over the region
Wednesday/Thursday. Near/below normal PWAT values expected Saturday
night/Sunday. PWAT values are expected to gradually increase
beginning Monday night. Thus, the combination of the upper
trough/moisture will contribute to isolated/scattered convection
Tuesday. Significant moisture will contribute to additional mainly
diurnal isolated/scattered convection expected Wednesday/Thursday.

MARINE...

Numerous showers and thunderstorms will continue today. A Small
Craft Advisory will continue through Friday afternoon. The chance
for rain will begin to gradually diminish tonight. Moderate onshore
flow will continue today into Saturday. Increased wave heights from
swells related to Tropical Storm Elsa continue through Saturday.
Convection expected to develop Monday night/Tuesday in response
to increasing moisture/upper trough. The combination of weakness
in the 500mb height field/significant moisture will contribute to
isolated/scattered convection Tuesday through Thursday. Based on
ETSS, ECMWF, and WaveWatch, do not anticipate coastal flooding or
a high rip current risk during the period.

&&

.PRELIMINARY POINT TEMPS/POPS...
Corpus Christi    87  78  88  78  90  /  80  30  40  10  10
Victoria          85  77  88  76  90  /  90  40  40  10  10
Laredo            91  77  92  77  96  /  70  50  30  20  10
Alice             89  76  90  75  94  /  70  30  30  10  10
Rockport          88  79  89  80  90  /  90  40  40  10  10
Cotulla           89  76  93  76  96  /  80  50  40  20  10
Kingsville        88  78  88  76  91  /  70  30  30  10  10
Navy Corpus       88  81  88  81  88  /  80  40  30  10  10

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...Flash Flood Watch through this evening For the following zones:
     Aransas Islands...Bee...Calhoun Islands...Coastal Aransas...
     Coastal Calhoun...Coastal Kleberg...Coastal Nueces...
     Coastal Refugio...Coastal San Patricio...Goliad...Inland
     Calhoun...Inland Kleberg...Inland Nueces...Inland Refugio...
     Inland San Patricio...Jim Wells...Kleberg Islands...Live
     Oak...Nueces Islands...Victoria.

     Coastal Flood Advisory until 1 PM CDT this afternoon For the
     following zones: Aransas Islands...Calhoun Islands...
     Kleberg Islands...Nueces Islands.

GM...Small Craft Advisory until 1 PM CDT this afternoon For the
     following zones: Coastal waters from Baffin Bay to Port
     Aransas out 20 NM...Coastal waters from Port Aransas to
     Matagorda Ship Channel out 20 NM...Waters from Baffin Bay
     to Port Aransas from 20 to 60 NM...Waters from Port Aransas
     to Matagorda Ship Channel from 20 to 60 NM.

&&

HAA/72...AVIATION
Hazardous weather outlook, Jul 9, 5:57 AM CDT, 2 hours 54 minutes before
Hazardous Weather Outlook
National Weather Service Corpus Christi TX
557 AM CDT Fri Jul 9 2021

TXZ229>234-239>247-342>347-442-443-447-101100-
La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval-
Jim Wells-Inland Kleberg-Inland Nueces-Inland San Patricio-
Coastal Aransas-Inland Refugio-Inland Calhoun-Coastal Kleberg-
Coastal Nueces-Coastal San Patricio-Aransas Islands-
Coastal Refugio-Coastal Calhoun-Kleberg Islands-Nueces Islands-
Calhoun Islands-
557 AM CDT Fri Jul 9 2021

This hazardous weather outlook is for South Texas.

.DAY ONE...Today and Tonight

A Flash Flood Watch is in effect for the Coastal Bend and the
Victoria Crossroads through this evening.

Numerous showers and some thunderstorms are expected through
tonight, with heavy rainfall and flash flooding at times, mainly
from the Coastal Bend to the Victoria Crossroads.

There is a moderate risk of rip currents for Gulf facing beaches
of the Middle Texas coast today.

A Coastal Flood Advisory is in effect until 1 PM this afternoon.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Isolated to scattered thunderstorms will be possible over the
weekend.

There is a moderate risk of rip currents for Gulf facing beaches
of the Middle Texas coast Saturday.

Minor coastal flooding will be possible Saturday in response to
Tropical Storm Elsa.

GMZ230-235-250-255-270-275-101100-
Bays and Waterways from Baffin Bay to Port Aransas-
Bays and Waterways from Port Aransas to Port O'Connor-
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
557 AM CDT Fri Jul 9 2021

This hazardous weather outlook is for the Middle Texas
Coastal Waters.

.DAY ONE...Today and Tonight

Scattered showers and thunderstorms are expected over the Gulf
waters today and tonight. Some of the storms could produce gusty
winds and isolated waterspouts.

There is a moderate risk for rip currents for Gulf facing beaches
along the Middle Texas Coast today.

Small Craft Advisory is in effect for the Gulf waters through
1 PM this afternoon.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Isolated to scattered thunderstorms will be possible Saturday and
continuing through the next week. There is a moderate risk for rip
currents for Gulf facing beaches along the Middle Texas coast on
Saturday in response to Tropical Storm Elsa.

In the hours before

Special weather statement, Jul 9, 5:18 AM CDT, 3 hours 33 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
518 AM CDT Fri Jul 9 2021

TXZ242>247-342>347-442-443-447-091800-
Inland Kleberg-Inland Nueces-Inland San Patricio-Coastal Aransas-
Inland Refugio-Inland Calhoun-Coastal Kleberg-Coastal Nueces-
Coastal San Patricio-Aransas Islands-Coastal Refugio-
Coastal Calhoun-Kleberg Islands-Nueces Islands-Calhoun Islands-
Including the cities of Kingsville, Loyola Beach, Ricardo,
Riviera, Robstown, Tuloso, Bishop, Sinton, Mathis, Taft, Odem,
Rockport, Fulton, Refugio, McFaddin, Woodsboro, Kamay,
Corpus Christi, Flour Bluff, Portland, Ingleside, Bayside,
Austwell, Magnolia Beach, and Port Lavaca
518 AM CDT Fri Jul 9 2021

...TROPICAL FUNNEL CLOUDS POSSIBLE TODAY...

The combination of light winds and abundant tropical moisture
will make the atmosphere favorable for the development of weak
tropical funnels today. Most of these funnel clouds will be
short lived and usually do not touch the ground. However, you
should be prepared to seek shelter in the event a funnel does
reach the ground.

ADAMS
Local storm report, Jul 9, 8:38 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
838 AM CDT FRI JUL 9 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 AM     FLASH FLOOD      8 SSW CORPUS CHRISTI    27.69N 97.43W
07/09/2021                   GMZ230             TX   PUBLIC

            ONE LANE OF WEBER RD OVER THE OSO CREEK IS
            CLOSED DUE TO BEING UNDER WATER.

&&

JCP

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 8:06 PM CDTAreal Flood WarningCRPCalhoun, Victoria3 hr
Jul 8, 8:47 PM CDTRiver Flood WarningCRPVictoria49 hr
Jul 8, 10:26 PM CDTAreal Flood AdvisoryCRPDuval, Jim Wells, Live Oak, McMullen2 hr
Jul 8, 10:29 PM CDTCoastal Flood AdvisoryCRPAransas, Calhoun, Kleberg, Nueces15 hr
Jul 8, 10:41 PM CDTAreal Flood AdvisoryCRPBee, Goliad, Refugio, San Patricio2 hr
Jul 8, 11:14 PM CDTFlash Flood WarningCRPBee, Goliad2 hr
Jul 8, 11:54 PM CDTSpecial Weather StatementCRPNueces51 min
Jul 9, 12:18 AM CDTAreal Flood AdvisoryCRPAransas, Calhoun, Refugio, Victoria117 min
Jul 9, 1:26 AM CDTAreal Flood AdvisoryCRPBee, Goliad, Refugio, San Patricio2 hr
Jul 9, 2:06 AM CDTRiver Flood WarningCRPVictoria13 hr
Jul 9, 2:26 AM CDTFlash Flood WarningCRPAransas, Bee, Goliad, Refugio, San Patricio3 hr
Jul 9, 2:49 AM CDTFlash Flood WarningCRPBee, Goliad, Live Oak3 hr
Jul 9, 2:56 AM CDTRiver Flood WarningCRPGoliad, Victoria54 hr
Jul 9, 3:54 AM CDTRiver Flood WarningCRPCalhoun, Goliad, Refugio, Victoria4 days
Jul 9, 4:24 AM CDTFlash Flood WarningCRPAransas, Calhoun, Refugio, Victoria3 hr
Jul 9, 6:42 AM CDTAreal Flood AdvisoryCRPCalhoun, Refugio, Victoria112 min
Jul 9, 7:53 AM CDTFlash Flood WarningCRPAransas, Calhoun, Nueces, Refugio, San Patricio3 hr
Jul 9, 8:56 AM CDTRiver Flood WarningCRPLive Oak24 hr
Jul 9, 10:40 AM CDTAreal Flood AdvisoryCRPAransas, Calhoun, Goliad, Refugio, Victoria11 hr
Jul 9, 10:46 AM CDTAreal Flood AdvisoryCRPBee, Goliad, Refugio, Victoria11 hr
Jul 9, 1:02 PM CDTRiver Flood WarningCRPJim Wells14 hr
Jul 9, 4:42 PM CDTCoastal Flood AdvisoryCRPAransas, Calhoun5 hr
Jul 9, 6:16 PM CDTSpecial Marine WarningCRP44 min
Jul 9, 6:16 PM CDTSpecial Weather StatementCRPKleberg, Nueces59 min

Nearby

River Flood Warnings in Texas, 2021Every river flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.